A Turán inequality arising in information theory

R. J. McEliece, B. Reznick, J. B. Shearer

Research output: Contribution to journalArticle

Abstract

We present a strengthened version of a polynomial inequality recently obtained by Davisson et al. in a paper on information theory. It is of a type originally obtained by Turán for the family of Legendre polynomials.
Original languageEnglish (US)
Pages (from-to)931-934
Number of pages4
JournalSIAM Journal on Mathematical Analysis
Volume12
Issue number6
DOIs
StatePublished - 1981

Fingerprint Dive into the research topics of 'A Turán inequality arising in information theory'. Together they form a unique fingerprint.

  • Cite this